MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. CARBOFLO; EPTFE VASCULAR GRAFT

BARD PERIPHERAL VASCULAR, INC. CARBOFLO; EPTFE VASCULAR GRAFT
Model Number F8006TWSC
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/21/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number for the device was provided, a review of the device history record is currently being performed.The device has been returned to the manufacturer for evaluation.The investigation of the reported event is currently underway.(expiry date: 10/2023).
 
Event or Problem Description
It was reported that during the procedure through right femoral-popliteal bypass, the framework of the device allegedly detached when the surgeon took it in the hand.There was no reported patient injury.
 
Additional Manufacturer Narrative
H10: manufacturing review: a complaint history review was performed.This is the first complaint reported for this lot number and the lot met all release criteria.A device history record review is not required.Investigation summary: one carboflo graft in four segments were returned for evaluation.Gross visual evaluation was performed.The sample appeared to be bloody.Segment one measures approximately 38.1 cm and beading is intact.Segment two measures approximately 33.3 cm with two tears near loose beading.Segment three measures approximately 5.1 cm and slight tears noted on the graft.Segment four measured approximately 2.3 cm with one tear and no beadings at all.Therefore the investigation is confirmed for the reported torn material, as the sample was received in four segments and the bead was found to be broken.A definitive root cause for the alleged torn material could not be determined based upon the provided information.Labeling review: a review of product labeling documentation (e.G., procedural instructions, indications, warnings, precautions, cautions, possible complications, contraindications, nursing guide, and unit label) did not find any product labeling inadequacy.H10: d4 (expiry date: 10/2023), g3, h6 (method) h11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
CARBOFLO
Common Device Name
EPTFE VASCULAR GRAFT
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe 85281
MDR Report Key12093815
Report Number2020394-2021-01264
Device Sequence Number3959515
Product Code DSY
UDI-Device Identifier00801741021626
UDI-Public(01)00801741021626
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K004011
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberF8006TWSC
Device Catalogue NumberF8006TWSC
Device Lot NumberVTCX0146
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/25/2021
Initial Date Received by Manufacturer 06/03/2021
Supplement Date Received by Manufacturer08/11/2021
Initial Report FDA Received Date06/30/2021
Supplement Report FDA Received Date08/12/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;